MAUDE Adverse Event Report: HUDSON BREATHING CIRC,ANES,ADULT, 48 IN W/3 LT; CIRCUIT, BREATHING (W CONNECTO

HUDSON BREATHING CIRC,ANES,ADULT, 48 IN W/3 LT; CIRCUIT, BREATHING (W CONNECTO
Model Number IPN049872
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
 
Event or Problem Description
It was reported that "the breathing bag for anesthesia did not inflate during a pretest before use.Therefore, a new unit was used instead".No patient involvement reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn# (b)(4).The customer returned one 7140 adult breathing circuit set containing the circuit and bag.Visual inspection of the bag revealed a cut near the connector.The cut was smooth consistent with contact with sharps such as a scalpel or scissors.The bag was connected to an air supply to functionally test.The bag was able to inflate but air was found to leak out of the cut in the bag.The generic anesthesia breathing circuit ifu instructs the user, "before use, test the circuit according to instructions provided by the manufacturer of the gas monitoring equipment.If supplied, attach the breathing bag to the bag connection of the appropriate equipment interface." the complaint of a circuit bag not inflating was confirmed based on an investigation of the returned sample.Visual inspection of the bag revealed a cut near the connector.The cut was smooth consistent with contact with sharps such as a scalpel or scissors.When the bag was functionally tested, air was found to leak out of the cut in the bag.Since this product code is inspected 100% before leaving the manufacturing facility, it is unlikely that the failure was present at the time of release.A device history record review did not reveal any manufacturing related issues.Based on the sample returned it was determined that unintentional user error likely caused or contributed to this event.Teleflex will continue to monitor and trend on complaints of this nature.

Brand Name
HUDSON BREATHING CIRC,ANES,ADULT, 48 IN W/3 LT
Common Device Name
CIRCUIT, BREATHING (W CONNECTO
MDR Report Key12381027
Report Number3004365956-2021-00264
Device Sequence Number11747036
Product Code CAI
UDI-Device Identifier14026704641410
UDI-Public14026704641410
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberIPN049872
Device Catalogue Number7140
Device Lot Number74G2000248
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/24/2021
Initial Date Received by Manufacturer 08/06/2021
Supplement Date Received by Manufacturer09/23/2021
Initial Report FDA Received Date08/27/2021
Supplement Report FDA Received Date09/24/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1